# SDR QXEA0300136

- Difficulty date: January 11, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 3,774 hours, 4,507 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SUPPORT FLANGE FOR PANELS 262HT, 262FT AND 262AT FORWARD EDGES ARE CHAFED. REPAIRED IAW DHC-8 400 SRM 51-21-10 AND HORIZON AIR EA 6-53-174.
